Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Panic attack, heart rate increases, pins and needles, chest pain, abdominal pain. Done ECG. What is wrong?

I have been having symptoms similar to a panic attack, in that my heart rate goes way up, normally over 120bpm often over 145bpm, I feel light headed, get pins and needles sensation in both my hands and arms, sometimes in my lips and face too, this is also accompanied by stomach and or chest pain. Any ideas? My GP says its just panic attacks, but I feel mentally fine, I'm normally just sat watching TV, or otherwise relaxing, I don't feel like I am having a panic attack. I have been kept in overnight a number of times at the local hospital as they were concerned that my heart rate was staying so high for so long, I've had ECG's, even 2 24hour ones, been tested for adrenal gland problems, had stomach and heart echo's, and all is apparently fine. It's doing my head in, as it happens almost every day, and is getting worse!
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
You have an arrythmia
Get a holter monitor done
Take the report and show it to an electro physiologist
You may need an ep study and ablation
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor